# SDR VNAA202211209991

- Difficulty date: October 17, 2022
- Submitted: November 20, 2022
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 26,331 hours, 21,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: SH6703310419
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON FWD CARGO CUT OUT SURROUND SKIN (FWD, REAR & UPPER FRAMES).
